Alert archive / Missouri / Tornado Warnings in 2014

Tornado Warning 17, NWS Springfield, MO

April 27, 2014McDonald County, Newton County, Missouri

NWS Springfield, MO issued this tornado warning at Apr 27, 2014, 5:39 PM CDT for McDonald County, Newton County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 5:39 PM CDT (22:39 UTC)
Expired
Apr 27, 2014, 6:15 PM CDT
In force
36 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 104 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:23 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1412 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WFUS53 KSGF 272239
TORSGF
MOC119-145-272315-
/O.NEW.KSGF.TO.W.0017.140427T2239Z-140427T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 615 PM CDT

* AT 535 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 11 MILES SOUTH OF SENECA...AND MOVING NORTHEAST
  AT 55 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  CLIFF VILLAGE...DENNIS ACRES...GOODMAN...LEAWOOD...NEOSHO...
  RACINE...REDINGS MILL...SAGINAW...SENECA...SHOAL CREEK DRIVE...
  SHOAL CREEK ESTATES...SILVER CREEK...SOUTHERN JOPLIN AND STELLA.

INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 6 WILL ALSO BE IMPACTED BY
THIS DANGEROUS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3699 9463 3704 9460 3705 9443 3676 9408
      3660 9462
TIME...MOT...LOC 2239Z 234DEG 50KT 3673 9460

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BOXELL
2 follow-up statements
735 
WWUS53 KSGF 272250
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CDT SUN APR 27 2014

MOC119-145-272315-
/O.CON.KSGF.TO.W.0017.000000T0000Z-140427T2315Z/
MCDONALD MO-NEWTON MO-
550 PM CDT SUN APR 27 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NEWTON AND NORTHWESTERN
MCDONALD COUNTIES UNTIL 615 PM CDT...

AT 548 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES NORTHWEST OF GOODMAN...AND MOVING NORTHEAST AT 55
MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
CLIFF VILLAGE...DENNIS ACRES...GOODMAN...LEAWOOD...NEOSHO...RACINE...
REDINGS MILL...SAGINAW...SENECA...SHOAL CREEK DRIVE...SHOAL CREEK
ESTATES...SILVER CREEK...SOUTHERN JOPLIN AND STELLA.

INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 5 WILL ALSO BE IMPACTED BY
THIS DANGEROUS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3668 9461 3699 9463 3704 9460 3705 9443
      3676 9408
TIME...MOT...LOC 2251Z 234DEG 50KT 3683 9443

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BOXELL
386 
WWUS53 KSGF 272300 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT SUN APR 27 2014

MOC119-272309-
/O.CAN.KSGF.TO.W.0017.000000T0000Z-140427T2315Z/
MCDONALD MO-
600 PM CDT SUN APR 27 2014

...THE TORNADO WARNING FOR NORTHWESTERN MCDONALD COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS /MOVED OUT OF THE WARNED 
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3676 9456 3677 9458 3697 9455 3705 9443
      3676 9408
TIME...MOT...LOC 2259Z 231DEG 32KT 3683 9446

$$

MOC145-272315-
/O.CON.KSGF.TO.W.0017.000000T0000Z-140427T2315Z/
NEWTON MO-
600 PM CDT SUN APR 27 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NEWTON COUNTY UNTIL 615 PM
CDT...

AT 555 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHWEST OF NEOSHO...AND MOVING NORTHEAST AT 35
MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
NEOSHO...RACINE...SAGINAW AND STELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3676 9456 3677 9458 3697 9455 3705 9443
      3676 9408
TIME...MOT...LOC 2259Z 231DEG 32KT 3683 9446

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

WISE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 27, 3:50 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Apr 27, 3:50 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT Sun Apr 27 2014

...Mesoscale Discussion...

.MESOSCALE DISCUSSION...
Issued at 349 PM CDT SUN APR 27 2014

No major changes to the going thoughts this afternoon, as the
initial wave of convection is quickly pushing east of the CWA.
Another band of scattered showers/thunderstorms has developed
between I-49 and U.S. 65 in an area of low level convergence, but
right now, don't think that this area will be too much of a concern,
though it will need to be watched.

Main area of concern remains the surface front/dryline across
eastern Oklahoma, where TCU has been observed developing on visible
satellite within the last hour.  Surface convergence, while still
not great, should improve as height falls overspread this area and
surface winds back ahead on the east side of the boundary.  The
environment across this area is quite unstable, characterized by
MLCAPE values in excess of 2000 J/KG, with shear values more than
sufficient for supercells.

High confidence exists that supercells will develop across eastern
Oklahoma and western Arkansas late this afternoon into the evening
hours.  The big question right now is how dense storm coverage will
be, and whether development will be far enough north for any storms
to move into southern Missouri.  At this point, significant severe
weather potential remains conditional.  But, should storms make in
into southern Missouri later this afternoon/evening, very large
hail, high winds, and tornadoes will be possible.

&&

.SHORT TERM...(This Evening through Monday)
Issued at 248 PM CDT SUN APR 27 2014

Main concern for this evening will be potential storms developing
to our west along a dryline currently extending across eastern
Kansas and eastern Oklahoma. Latest LAPS analyses show that the
airmass immediately ahead of the dryline remains unstable with
CAPE values around 2000-3000j/kg with no inhibition. So do not
plan to let the current tornado watch go anytime soon. Storms that
developed earlier today and continue along the MO/KS border and
over the eastern MO Ozarks have produced sporadic hail and severe
wind gusts...but likely remain rooted above the boundary layer
with convective inhibition values over 100 j/kg.

Will keep storm chances going over the entire forecast area
through the evening and then begin to taper chances off from west
to east after Midnight. Will make last minute adjustments on
mention of severe storms in the zone forecast but currently plan
to keep severe mention east of Highway 65 through the night...and
go with severe for just the evening west of this line.

Other concern will be with heavy rainfall over our southeast
counties through tonight where a potential mesoscale convective
complex is expected to track northeast from Arkansas and add to
the rain already received this afternoon. So will post a Flood
Watch for Oregon/Shannon/Howell counties for tonight.

As we go into late tonight and Monday...will mainly follow NAM
timing on ending precip over our eastern zones around Midday.

.LONG TERM...(Monday Night through Sunday)
Issued at 248 PM CDT SUN APR 27 2014

The upper level low pressure center is expected to become cut off
from main upper flow and meander across the upper Midwest through
Thursday...which will make timing of precipitation rather tricky
as spokes of energy rotate around the upper low. Have a little
more confidence in the fact that most of the precipitation should
be on the lighter side.

Temperatures are still expected to be unseasonably cool with the
cutoff low ushering in a Canadian airmass over the region.
Wednesday night and Thursday night still look to be the coldest
and overall have gone upper 30s to lower 40s for minimums.

The upper low will finally shift northeast into the Great Lakes
region by Friday with some moderation in temperatures through
Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1252 PM CDT SUN APR 27 2014

A large and slow moving storm system moving into the central portion
of the country will bring several rounds of shower and thunderstorm
activity to southwestern Missouri Airfields into the evening hours
today.  Expect periods of MVFR due to lower ceilings and reduced
forward visibility in heavier rainfall associated with convective
activity. As this system slowly progresses eastward this evening and
tonight...precipitation will abate from west to east.  Included a
period of low level wind shear at all three airfields this evening
due to strong southwesterly flow just above the surface associated
with this system.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH from 7 PM CDT this evening through Monday morning
     FOR MOZ097-098-106.

KS...NONE.
&&

MESOSCALE...Boxell
SHORT TERM...Terry
LONG TERM...Terry
AVIATION...Colucci
Hazardous weather outlook, Apr 27, 3:59 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT SUN APR 27 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
359 PM CDT SUN APR 27 2014

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  NUMEROUS SEVERE THUNDERSTORMS WILL IMPACT EXTREME SOUTHEAST
  KANSAS AND THE MISSOURI OZARKS TODAY AND THIS EVENING.

  LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE ALL
  POSSIBLE.

  A VERY UNSTABLE AIRMASS WILL INTERACT WITH AN APPROACHING
  DRYLINE TO PRODUCE STRONG TO SEVERE THUNDERSTORMS THROUGH THE
  LATE AFTERNOON AND INTO THE EARLY EVENING HOURS. INCREASING
  VERTICAL WIND SHEAR WILL ALSO INCREASE THE CHANCES FOR ROTATING
  THUNDERSTORMS...WHICH HAVE THE POTENTIAL TO PRODUCE LARGE HAIL
  UP TO TWO INCHES IN DIAMETER...DAMAGING WIND GUSTS TO 70 MPH AND
  TORNADOES.

  FLOODING WILL BE POSSIBLE OVER SOUTH CENTRAL MISSOURI TONIGHT
  AS STORMS REPEATED DEVELOP OVER CENTRAL AND NORTHERN ARKANSAS
  AND TRACK NORTHEAST ACROSS SOUTH CENTRAL MISSOURI...GENERALLY
  EAST OF A WEST PLAINS TO EMINENCE LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  A FEW THUNDERSTORMS MAY BE ONGOING ACROSS THE EASTERN OZARKS ON
  MONDAY MORNING.

  WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE OVER WESTERN MISSOURI
  AND SOUTHEAST KANSAS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  CENTRAL AND SOUTHWEST MISSOURI AND SOUTHEAST KANSAS...GENERALLY
  ALONG AND WEST OF A LINE FROM VERSAILLES TO HOUSTON TO EMINENCE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Apr 27, 4:38 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
438 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     3 N NEVADA              37.88N 94.35W
04/27/2014                   VERNON             MO   EMERGENCY MNGR

            ROOFING MATERIAL REMOVED FROM OUTBUILDINGS.

&&

KARDELL
Local storm report, Apr 27, 4:49 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             BAKERSFIELD             36.52N 92.14W
04/27/2014  E1.00 INCH       OZARK              MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Apr 27, 5:00 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
500 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             2 W POTTERSVILLE        36.70N 92.06W
04/27/2014  E0.75 INCH       HOWELL             MO   PUBLIC

&&

KARDELL
Local storm report, Apr 27, 5:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 SSE UNIONTOWN         37.80N 94.96W
04/27/2014  E0.88 INCH       BOURBON            KS   AMATEUR RADIO

&&

KARDELL
Local storm report, Apr 27, 5:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             CLEAR SPRINGS           37.10N 91.85W
04/27/2014  E1.75 INCH       TEXAS              MO   TRAINED SPOTTER

&&

KARDELL
Local storm report, Apr 27, 5:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             WILLOW SPRINGS          36.99N 91.97W
04/27/2014  E1.00 INCH       HOWELL             MO   EMERGENCY MNGR

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 12:02 PM CDTSpecial Weather StatementSGFLawrence28 min
Apr 27, 12:08 PM CDTSevere Thunderstorm WarningSGFLawrence52 min
Apr 27, 12:24 PM CDTSevere Thunderstorm WarningSGFChristian, Taney51 min
Apr 27, 12:48 PM CDTSpecial Weather StatementSGFCedar, Dade27 min
Apr 27, 1:20 PM CDTSpecial Weather StatementSGFDallas, Polk25 min
Apr 27, 1:29 PM CDTSpecial Weather StatementSGFDouglas31 min
Apr 27, 1:43 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan47 min
Apr 27, 1:53 PM CDTSevere Thunderstorm WarningSGFJasper52 min
Apr 27, 2:29 PM CDTSevere Thunderstorm WarningSGFVernon31 min
Apr 27, 2:30 PM CDTSpecial Weather StatementSGFBarton30 min
Apr 27, 3:23 PM CDTFlood WatchSGFHowell, Oregon, Shannon11 hr
Apr 27, 3:53 PM CDTSevere Thunderstorm WarningSGFSt. Clair52 min
Apr 27, 4:12 PM CDTFlash Flood WarningSGFSt. Clair6 hr
Apr 27, 4:26 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark34 min
Apr 27, 4:32 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas28 min
Apr 27, 4:52 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas38 min
Apr 27, 4:54 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Shannon, Texas36 min
Apr 27, 5:19 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas26 min
Apr 27, 5:34 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton41 min
Apr 27, 5:35 PM CDTSevere Thunderstorm WarningSGFVernon25 min
Apr 27, 5:37 PM CDTTornado WarningSGFVernon38 min
Apr 27, 5:38 PM CDTTornado Warning Tornado observedSGFJasper37 min
Apr 27, 5:49 PM CDTTornado Warning Tornado observedSGFJasper, Newton26 min
Apr 27, 6:05 PM CDTTornado WarningSGFNewton25 min
Apr 27, 6:07 PM CDTTornado WarningSGFBarton, Jasper23 min
Apr 27, 6:09 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon51 min
Apr 27, 6:17 PM CDTTornado WarningSGFJasper28 min
Apr 27, 6:29 PM CDTSevere Thunderstorm WarningSGFBarton31 min
Apr 27, 6:30 PM CDTTornado WarningSGFJasper, Lawrence, Newton45 min
Apr 27, 6:34 PM CDTTornado Warning Tornado observedSGFVernon26 min
Apr 27, 6:59 PM CDTSevere Thunderstorm WarningSGFDade46 min

Nearby

Tornado Warnings in Missouri, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.